Bad Effects from Macrobid

“To me, it is poison.”

 

My experience with Macrobid: Within about a 15-month period, I was put on Macrobid about 6 times for recurring urinary tract infections. By the 5th and 6th time, I was experiencing extreme fatigue; extreme muscle pain in my neck, shoulder and upper back; very irritable; and I felt like I was having a nervous breakdown. I could barely function. At about the 3rd day on this drug (when I took it the last time) I could not get up and go to work, I felt so exhausted. I also experienced headaches.

I felt like I had the worst flu with the aches, pains, and fatigue, and my mood took a turn for the worst. I called Poison Control here in Miami and they told me that “yes, you are experiencing all these side effects from the Macrobid. Stop taking the drug and the effects are slowly reversible.” I also called my doctor and he basically said the same thing. The bad effects from this drug lasted for about three months. I felt horrible and could barely take care of myself and my animals and go to work. I felt like I needed to get on disability and to take a leave of absence from work. I had to go to the chiropractor about 3 times a week to relieve the pain. The pain would not go away. And then I started going to a pain center for deep neuromuscular massage and finally ended up with a Rheumatologist about 4 weeks ago who has taken extensive blood tests, of which I have not gotten the results yet, and he put me on 2 anti-depressants (Celexa and Deseryl) and arthritic medication (Celebrex). I have slowly started to recover, regain my energy, and mentally feeling better.

I still experience pain in my body, but it has improved. I believe I have Fibromyalgia and that the Macrobid aggravated every symptom in my body to the fullest degree possible.
To me, it is poison.

Eva Wilson EMW
EMW@co.miami-dade.fl.us

10/5/2000

This is Survivor Story number 11.
Total number of stories in current database is 96

497 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply